Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Darkening of Vaginal Skin

I ve had sex with only 1 guy, and probably 10 times or less. I ve noticed that my vaginal lip for lack of better words is beginning to darken. The left side of the lower part around the opening is really dark, and the left side of the left lip is getting dark too.. not black, but close, and only on the left side. Even near my clitoris is darkening! Why??? Is this normal or is something wrong? Is there anything I can do to make the color come back? I know my boyfriend has no stds.. he s been checked. Mature adult answers only please!!
Asked On : Mon, 21 Dec 2009
Answers:  1 Views:  1274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Honey there is nothing wrong with you. That's just what they look like... When stimulated sometimes they may turn a little pink (due to the blood circulation). This does not mean you have an STD. The skin around that area does not receive enough blood normally for it to stay pink You probably just did not notice before because you were not worried about it.
Answered: Mon, 21 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor